# SDR 2002F00422

- Difficulty date: March 4, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AE2460010H0264
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3322 - SLC-SJC - DIVERTED TO DEN WHEN THE NR 2 HYD SYSTEM PRESSURE WENT TO ZERO.  MAINTENANCE REPLACED THE HIGH PRESSURE LINE FROM THE PUMP THROUGH PYLON AND THE PUMP.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
